# SDR AALA20100802TUL04

- Difficulty date: August 2, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 64,184 hours, 33,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR WAY WEB STATION 1173.  BLENDED AND REMOVED CORROSION PER SRM 51-10-03 FOUND TO BE OUT OF LIMITS PER SRM 53-01-00.  INSTALLED REPAIR DOUBLER PER SRM 53-01-00 FIGURE 2 AND SRM 51-30-05 TREATED AND PRIMED PER SRM 51-10-03.
